# SDR 2024F00144

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: General aviation
- Aircraft: N104AR
- Make and model: Gulstm GVSPG550
- Aircraft serial: 72123
- Aircraft time: 167 hours, 77 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF ACTIVE CMC MAINTENANCE MESSAGE 'FCS-EBMCE 4/ROB SPLR LVDT FAULT', FAULT ISOLATION TRACED THE FAULT TO CABLE 654-3S3 WHICH WAS DISPLAYING SHORT TO GROUND AND WIRE TO WIRE SHORTS. CONNECTOR 681DB04J2 WAS DISASSEMBLED AS PART OF THE FAULT ISOLATION PROCESS WHERE OUR TEAM HAVE FOUND ALL 3 WIRES OF CABLE 654-3S3 DAMAGED WHERE THE OUTER INSULATION JACKET FOR THE CABLE SHIELD HAS BEEN CUT DURING MANUFACTURE TO ALLOW TERMINATION AT CONNECTOR 681DB04J2. THIS IS THE CAUSE OF THE IDENTIFIED SHORT TO GROUND AND WIRE TO WIRE SHORTS.
